# SDR AUS20010565

- Difficulty date: June 2, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Faulty
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(AUS) PARKING BRAKES WOULD NOT RELEASE.
